# SDR DL72S970950

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD ANGLE CRACKED 19, 35, 37 AND 62 FROM I/B END.  REPAIRED PER MM 57-20-0 FIG 802.
